# SDR SWAA062143

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 63,862 hours, 55,239 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C26485
- Condition: Delaminated
- Location: Eelvator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT ELEVATOR TAB LOWER SKIN DELAMINATED AT OUTBOARD END.  REPAIRED SKIN PER SRM.
